i love my dr

thursday i spoke to a lady dr ive been seeing about a trial of buspirone, she said she needed to look into it and would get back to me

friday a dr who does not know me at all called and refused to give it me and said i needed to go back on mirtazipine which made me evil and said he would contact mental health again for me to go see them

friday afternoon i called to talk to my reg dr who was not in so called this morning and left a message for him to look into buspirone

well hes just called me back and has agreed to a months trial and im to collect it tomorrow

21 Replies

oldestnewest
  • Happy Days mandy72

    Jose651 x

  • ive got a massive grin on my face

  • I bet you are relieved Mandy72 - I don't see why an alternative cannot be prescribed if the patient feels worse on a particular one. Sometimes the doctors seem cruel but the one whose prescribed an alternative deserves praise for listening to the patient and understanding a little.

    I hope you feel much better on the new prescription.

  • i feel better knowing that there may actually be a light at the end of the tunnel

    the dr i spoke to friday joined my surgery in june of this year as a trainee

    he knows nothing about me only what he can see on the screen

    the dr i spoke to today is lovely, he used to collect and deliver my mums meds when she was ill and helped me lots when we lost her, id sooner see him than any other dr as he never rushes you, hes very sympathetic and will listen and is open to other options

  • its now on my repeat 5mg up to 3 times a day as needed

    i guess they must work pretty fast

  • I hope they suit you and give you the uplift you need at present.

  • im nervous but hopeful

    fed up of feeling like this

  • Hope, Mandy keeps us going through thick and thin at times. :)

  • thats very true

  • just took my first dose

    was going to cu it in half but took the whole one instead so far so good

  • You should keep a diary as we often (I mean me) forget how things were/are going i.e. dose and which symptoms are relieved. i.e. also pulse/temp.

  • thats a good idea

    only thing is my pulse is all over the place lately still trying to get my T3 adjusted so im feeling ok

    i just want to see an improvement in the anxiety side

    but anxiety has been a long term thing so maybe my pulse will settle as the meds kick in and i wont need to take the beta blockers (only take when needed)

  • Yes, I'm sure you'll feel much better. Maybe this one might work quite quickly and not need to 'kick in', hopefully.

  • fingers crossed

    the two main side effects that have been on nearly all the meds ive tried is shortness of breath and rapid pulse and i suffer those anyway and it normally made them worse

    buspirone dont have any of them listed so fingers crossed

    i took it an hour ago and pulse is 70

  • That's a good pulse. Anything between 60 and 100 is classed as normal but I don't like my pulse at 100.

  • i dont like mine above 80.....freaks me out

  • I've been fortunate to be able to control mine (with a bit of difficulty at first as I hadn't a clue what was going on (160+ at times). Thankfully since I've been on T3 only it's remained around 60's. I've had lots of heart checks and it's fine so it had to be the medication.

  • mine is anywhere between 49 and as high as 100, im comfortable at 65-75 i can cope at 80 but anxiety gets worse if it dont lower when i go to bed

    i had stress test and heart scan a while ago and all was fine, i guess mine is medication not being optimal and adrenals

  • It's strange how our bodies cope with different meds etc. when it's under some sort of stress.

  • you are so right Shaws

    my heart rate started increasing towards bedtime but i was a bit worried on taking another dose, ill try the 3 doses today and see how i go

    i wake up every morning and anxiety is through the roof for some unknown reason, but no real side effects just yet so fingers crossed these will help

    i was awake most the night really thirsty though but thats one of the side effects, ill try and find a cheap humidifier for bedroom as that helped when i was on trazadone (kids pulled mine apart for some strange reasonesone of them things where no one knows what happened to it)

  • way to go mandy , you - like me - need to nurture that doc , he/she seems to be just like ours ,,,,, one that actually listens outside of the box of the mainstream for the benefit of themselves AND their patients [ for themselves because the less time taken up by appointments , prescriptions , drugs issued, and associated costs drain the funds from other areas of the trust fund ].....[ for the patient it allows a shorter tunnel to a reasonable level of tolerable health for the individual patient ---- we all need different regimes of meds ---] .....therefor it can only be a win/win/win scenario .....you will get there with the help of this doc , even if it does take some time keep going girl ......alan xx

You may also like...